# SDR CA040126005

- Difficulty date: January 26, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 3,347 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2571 · Battery Box Structure
- Part: Flange
- Part number: 10112011613
- Condition: Cracked
- Location: Battery Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION REVEALED THE BATTERY COVER SUPPORT FLANGE (FWD) CRACKED WHERE IT ATTACHES TO THE VERTICAL SUPPORT ANGLES.   PART TO BE REPLACED NEW.
